(Closed) Feeling crappy, related to coming off of birth control …

posted 8 years ago in Wellness
Post # 4
Member
14183 posts
Honey Beekeeper
  • Wedding: June 2009

I hope it goes well!

Post # 5
Member
560 posts
Busy bee
  • Wedding: March 2010

Yes!  please let us know how the appointment goes!

Post # 6
Member
5 posts
Newbee
  • Wedding: October 2010

@Ms Mini:

Cysts are very often benign, but they can be painful.  I know that birth control can keep them at bay, which is problematic, if you’re trying to conceive.  I know there are other hormone treatments as well that can help, but I’m not sure how it affects fertility.

My mom has had several problems related to her lady-parts, and cysts are one of those.  Typically they get worse as you’re ovulating, and then will shrink back to nothing shortly after a period.  I wouldn’t be surprised if it’s a common side affect to going off of depo.

Post # 8
Member
344 posts
Helper bee
  • Wedding: December 1969

glad to hear you’re feeling better! good luck!

Post # 9
Member
1418 posts
Bumble bee
  • Wedding: July 2011

Glad to hear you are doing well and will be back to normal soon!  Good luck with TTC 🙂

Post # 10
Member
2260 posts
Buzzing bee

I’m glad to hear that it was nothing too serious, but i’m sorry you had to go through it at all!

The topic ‘Feeling crappy, related to coming off of birth control …’ is closed to new replies.

Find Amazing Vendors